Jump to content
Important Survey - Please Participate ×

1/4 mg. Klonopin withdrawal very rough


[wg...]

Recommended Posts

  I'm just wondering about my taper. I've been tapering since 11/01/18 at about 10% per week......down to about 1/16 Mg. (dry cut and weigh method). I've been on 1/4 Mg. Klonopin fro 20 yrs. It stopped doing me any good for anxiety about 18 yrs. ago and I've felt progressively bad for 10 yrs. (all over body sick feeling).

My taper has generated every side effect possible and some severe. The question is: Is it normal for such a small dose to make a person feel so bad during taper?? I'm horrified to jump at this point!

 

Need some advise!.....Thanks! 

Link to comment
Share on other sites

I would cut down the percentage of your cuts from 10% to 5%. I am tapering Valium and was fine at the start dropping from 10mg to 3mg in a few months but now I am going much slower - and switching to a DLMT to go even slower.

 

Have you checked out the Titration board? A lot of people benefit from a DLMT - you could try that too.

 

Hope you feel better soon! Stay strong!

Link to comment
Share on other sites

I went too fast given I was on Klonopin for so long. Klonopin is quite the beast. I guess there used to be a Klonopin Club thread on the forum and I know why.

 

When I got down to 0.25 (way too quickly), I crossed over to Valium so I could drop more slowly and now I plan to drop down on Valium more slowly. 0.25 mg K is about equal to 5 mg Valium if that helps to put it in perspective.

 

You have been on Klonopin for so many years. You CAN do this if you approach your taper with care. Feel free to look at my sig.

Link to comment
Share on other sites

I would do a DLMT from the 5mg of Valium. I am on 3mg of Valium and (finally) switching to a liquid taper as cut and hold was not working for me.
Link to comment
Share on other sites

Thanks so much for all the good info......sounds like I've got to slow this freight train way down. I never dreamed it would take this long and the road would be this rough!
Link to comment
Share on other sites

I am starting over on getting off Klonopin but there was a time (about 9 years ago) I got to .25mg and my Shrink said "Just go off it, it's fine". WRONG! I had severe brain zaps and my body was always on edge, like I was about to have a seizure...(hard to explain) But for me, the Brain Zaps were the worst.

Good on you for getting so low on your taper. I can only say listen to the people on here about how to reduce to the absolute lowest. Best of Luck! I know you can do it.

Link to comment
Share on other sites

This is definitely normal. I’m down to .079 mg and I too have had many symptoms in the book. It gets harder the lower you go (for many) and the symptoms will change. For me when one leaves another takes its place. Going slowly is the key. If you feel overwhelmed with symptoms just hold for a while. Do smaller cuts if that’s what your body is telling you. You can do this and your CNS is healing. Also, if you are able make sure to fit in some exercise as this will help immensely in healing. Cardio is good as I’ve read something great happens when we sweat but even walking at any pace is beneficial.
Link to comment
Share on other sites

  • 3 weeks later...
So glad to hear wgt!! Great news. Please keep us updated maybe start a new thread so others know you’re no longer having a tough time.  :)
Link to comment
Share on other sites

×
×
  • Create New...